# SDR UALA2011042201964

- Difficulty date: April 22, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 62,569 hours, 23,322 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: P196698
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK NOISE.  DUE TO CHRONIC FLT DECK NOISE ISSUES WITH REPORTS OF BLOCKAGE IN THE CABIN OVERHEAD DISTRIBUTION DUCTS AND THE CABIN SIDEWALL OUTLETS NEED TO ACP THE FOLLOWING: CLEAN THE CABIN OVERHEAD DUCTS. CLEAN THE CABIN SIDEWALL OUTLETS, VALIDATE SIDEWALL OUTLETS ARE CLEAN WITH VIDEO PROBE.  TAKE NOISE AND AIRFLOW LEVEL CKS REF SVC TIP BEFORE AND AFTER CLEANING (AIRFLOW METER 056-1535, SOUND METER 056-0698).  AFTER CLEANING WITH PACKS ON & BOTH RECIRC FANS ON CK FOR PROPER AIRFLOW AT ENTIRE OVERHEAD DUCT RUN & ALL SIDEWALL OUTLETS.  CLEANED DIRTY SIDEWALLS ROW 32, 33, 34. PICS ON RVMS SITE.  DBS BEFORE 71 AND 73, AFTER CLN AND EE FILTER CHANGE (170-3699) DBS 70 WITH LT AND 71 WITH BOTH FANS ON.  EVERYTHING ELSE ON DUCTS CLEAN.  DBS VERY LOW IN FLT DECK.
